A member asked:

Cortisone pills alleviate skin dermatitis. what are the side effects if used for a week to clear skin?

A doctor has provided 1 answer
Dr. Jerry Fioramonti answered

Specializes in Family Medicine

As long as you do not have diabetes or a bacterial infection, a weeks course of cortisone will likely not produce any severe side effects. Watch for stomach upset, nausea. Watch for agitated mood or insomnia. If they occur, you may need to stop the medication.

Answered Jan 5, 2019

4.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...